EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Catalog Number |
136-36-52 |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377)
| Date of Event |
01/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total hip arthroplasty on (b)(6) 2016 and a surgical revision on (b)(6) 2024; approximately 7 years 9 months after implant.Operative report of (b)(6) 2024- procedure: revision left total hip replacement/ revised to exactech devices.The femoral component was found to be stable and well positioned.The liner is removed.The cup is found to be stable.The osteolytic lesions are debrided, then packed with cancellous chips.The patient tolerated the procedure well, without complication and transferred to the recovery room in a stable post- operative condition.(preoperative diagnosis is not provided) no device return.There is no additional information provided/available.
Additional Manufacturer Narrative
H10.D10.Concomitant devices: 4186785, 164-03-13 - element-stem, collared w/ha, std offset, sz 13 4216878, 170-36-03 - biolox delta femoral head 36mm od, +3.5mm 4249731, 186-01-52 - integrip cc, cluster 52mm, g2 these devices are used for treatment not diagnosis.There is no additional information available.Pending investigation.
Additional Manufacturer Narrative
Corrected the h6 codes.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6.The following sections were corrected: h6.The most likely cause for the reported revision due to prosthesis wear and osteolysis is a combination of the risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.